# SDR UPS804335

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 561540389
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND FWD ENTRY DOOR AFT FRAME SEGMENT CRACKED ABOVE BAYONETTE.  REPAIRED PER UPS EO.
